# SDR SWAA2023042419319

- Difficulty date: March 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. HORIZONTAL STAB FWD UPPER SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED RT. HORIZONTAL STAB FWD UPPER SLIDE SEAL P/N 181A8025-2 IAW AIPC 53-31-31-03 AND AMM 53-31-31-400-802;[02] VERIFIED CORRECTIVE ACTION 1 PARTIAL UPDATE STEPS 1 AND 2 OK TO CLOSE;[03] COMPLETE STEP 1; 2.;[04] VERIFIED ALL STEPS COMPLETE.
